Change search
ReferencesLink to record
Permanent link

Direct link
Vortices with fractional flux in two-gap superconductors and in extended Faddeev model
2002 (English)In: Physical Review Letters, ISSN 0031-9007, Vol. 89, no 6Article in journal (Refereed) Published
Abstract [en]

We discuss linear topological defects allowed in two-gap superconductors and equivalent extended Faddeev model. We show that, in these systems, there exist vortices which carry an arbitrary fraction of magnetic flux quantum. Besides that, we discuss topological defects which do not carry magnetic flux and describe features of ordinary one-magnetic-flux-quantum vortices in the two-gap system. The results could be relevant for the newly discovered two-band superconductor MgB2.

Place, publisher, year, edition, pages
2002. Vol. 89, no 6
Keyword [en]
URN: urn:nbn:se:kth:diva-21742DOI: 10.1103/PhysRevLett.89.067001ISI: 000177009600036OAI: diva2:340440
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Babaev, Egor
In the same journal
Physical Review Letters

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 9 hits
ReferencesLink to record
Permanent link

Direct link